# SDR DALA2025120608923

- Difficulty date: December 4, 2025
- Submitted: December 6, 2025
- Operation: Air carrier
- Aircraft: N524DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11207
- Aircraft time: 10,980 hours, 2,683 cycles
- Engine: Iae PW1133GJM
- Engine time: 7,671 hours, 1,875 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Transducer
- Condition: Faulted
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB DUE TO ENG 2 A.ICE ECAM WARNING, CANNOT CONTINUE IN ICING.   REPLACED UPPER VALVE (4010DN), LOWER VALVE (4011DN), AND TRANSDUCER (4003DN). (LP 7887202)
